# SDR SIMA20140201012

- Difficulty date: February 1, 2014
- Submitted: March 6, 2014
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 34,364 hours, 30,838 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 78812
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL EMERGENCY LIGHT STRIP CONNECTORS BROKEN.  INSTALLED NEW EMERGENCY LIGHT STRIP CONNECTORS AT FLOOR PANELS 241BF, 241DF, 251DF, 251FF & 261BF IAW SWPM 20-00-03 & WM 91-10-02.
